# SDR EIA2000355

- Difficulty date: September 20, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK INSPECTION, FOUND CRACK IN UPPER RIGHT CORNER OF AFT PRESSURE BULKHEAD.  TRIMMED DAMAGED AREA.  REPAIRED PER DSB DC9-SB 53-137 REV 4 COND V, DWG JO60088, CONFIG 505 PER ECRA 944-53-050-2.  (M)
